# SDR SWAA2021121343925

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 49,599 hours, 25,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD PANEL AT LBL 24-RBL24 BS 500D. ; / [01] REMOVED CORR0SION ON FWD CARGO BAY AFT LOWER BULKHEAD PANEL AT LBL 24 RBL 24 BS 500D L=2' W=1' X 0.020 REMAINING THICKNESS 0.051 ORIGINAL THICKNESS .071' DAMAGE EXCEED 0F 0RIGINAL THICKNESS FOUND TO BE OUT LIMITS IAW SRM53-30-08-1A-1 STEP 4 FIG#103 DETAIL (A-B).; [02] VERIFIED CORROSION OUT OF LIMITS PER SRM 53-30-08-1A-1; [03] LOCATED AND DRILLED ON FWD CARGO BAY AFT LOWER NEW BULKHEAD PANEL AT LBL 24 RBL 24 BS P/N 143A9485-35 LOT#1468693 PO#837525/1 IAW SRM 51-40-05 AND DWG 143A9485 REV:B.; [04] VERIFIED LOCATED AND DRILLED NEW PANEL SUPPORT PER SRM 51-40-05 AND DWG 143A9485; [05] FCB AFT BULKHEAD TO FLOOR SUPPORT WILL BE IN
